MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE; PROSTHESIS, SHOULDER
Catalog Number 00434903611
Medical Device Problem Codes Material Erosion (1214); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Metal Related Pathology (4530)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis and dislocation.The glenosphere was replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D6a: implant date - sometime in 2016.G2: france.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis and dislocation.The glenosphere was replaced, as well as the poly liner.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, a4, b4, b5, d10, g3, g6, h2, h11.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 years post implantation due to metallosis, dislocation, as well as stem/liner disassociation.The glenosphere was replaced, as well as the poly liner.Attempts have been made and no additional info is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 36mm ã¿ +3mm offset poly liner cat# 00434903603 lot# 63103105.12mm ã¿ 130mm length humeral stem cat# 00434901213 lot# 63171991.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11 h6: mechanical (g04) - head visual examination of the provided picture identified a glenopshere and poly.The image does not confirm the reported event.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: d9.H10: related report number: 0001822565-2024-01899-3.0001822565-2024-03218-1.Visual examination of the returned product identified signs of use and wear and tear.The id of the glenosphere returned has some wear on the outer wall of the glenosphere.The od of the glenosphere has some scratches, wear and tear and some discoloration.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.The initial report was forwarded in error and should be voided as it is a duplicate event and has be.

Brand Name
ZIMMER TRABECULAR METAL REVERSE SHOULDER SYSTEM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19384700
Report Number0001822565-2024-01724
Device Sequence Number17875629
Product Code KWT
UDI-Device Identifier00889024269088
UDI-Public(01)00889024269088(17)250831(10)63133133
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2025
Device Catalogue Number00434903611
Device Lot Number63133133
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/31/2024
10/02/2024
11/07/2024
07/23/2025
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/05/2024
10/09/2024
11/11/2024
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK POLY LINER.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight72 KG